It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Ron on November 20, 1999 at 17:59:59:

In Reply to: Ritalin and petit-mal seizures posted by Nancy on November 19, 1999 at 15:40:21:

: Does anyone know if there is a link between petit-mal seizures and Ritalin use? My 12-year-old son has been on an extended-release 20 mg Ritalin for the past few months and has taken to "staring blankly" when sitting quietly. His doctor is having us watch this, as it could be a petit-mal seizure. We took him off the Ritalin due to this and are afraid to put him back on, in case this was the cause. In the week he has been off, we haven't witnessed one staring episode.
Has anyone out there had this happen to their child??? Thanks very, very much. I have seen no written links between seizures and Ritalin.

Seizure ARE a known side effect of Ritalin and are listed in Ritalin's FDA Filing. You should find mention of it in the literature that came with the drug. Check with your pharmacist. They know a lot more about drugs and their side effects than do MD's.

Follow Ups

All times are GMT -7. The time now is 06:55 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!